# SDR DALA2015062303900

- Difficulty date: June 16, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 24 hours, 7 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT AFT LT LAV, DOOR4L, WITH WRONG LAMP COLORS.  SWAPPED WHITE AND YELLOW LAMPS.
